# SDR FDEA201706211726

- Difficulty date: June 21, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA. 660, BETWEEN STR.30 AND 29 R, SKIN HAS CORROSION ALL WORK ACCOMPLISHED IAW EA F-5330-T0333799 P1 FUSELAGE - PLATES & SKINS - FUSELAGE SKIN REPAIR BETWEEN STA 637 AND STA 670 BETWEEN STRINGERS S  FUSELAGE SKIN REPAIR BETWEEN STA 637 AND STA 670 BETWEEN STRINGERS S-28R AND S-28L.
